# SDR AALA201704269021

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 48,344 hours, 28,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: L1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR CABIN PRESSURE LIGHT ILLUMINATED AND FLASHED FOR HALF THE FLIGHT.  ADJUSTED THE PROXIMITY SENSOR ON THE L1 DOOR ARMING HANDLE.
